# SDR AALA202509178835

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 19,748 hours, 5,413 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTING A DOOR RIGHT OVERWING EXIT MESSAGE DURING CLIMB OUT AT 9K-10K. THE AIRCRAFT LANDED AT PHX WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER.   (OPEN)
